| Model Number |
370-1080-02 |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
Event or Problem Description
Physician reports that during a procedure with 1 unit; the device feels hard at the time of charging.In a first pass, there is a delayed shot from the moment the shot button is pressed.In the second pass, the delay is much longer, and the doctor decides to extract the gun and just at that moment the needle came out and fired itself.The client has described it as a very serious failure that could have touched a structure with a risk of affecting the patient's health.Used unit is sent in a double bag, for review at argon.They need a letter explaining the root cause of the incident.
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product.The device fired on all three stroke lengths without any delays from front and rear triggers.No corrective action can be taken at this time since the issue cannot be duplicated.
Event or Problem Description
Physician reports that during a procedure with 1 unit; the device feels hard at the time of charging.In a first pass, there is a delayed shot from the moment the shot button is pressed.In the second pass, the delay is much longer, and the doctor decides to extract the gun and just at that moment the needle came out and fired itself.
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
Event or Problem Description